Couldn't find what you looking for?

TRY OUR SEARCH!

I am having a problem with a little less known condition called postherpetic neuralgia. It is a nerve pain caused by herpes virus. I have problems with this pain for some time. It is very unpleasant. Doctor told me that gabapentin is an excellent solution. But he didnt tell me that I would feel nauseous. Could it be gabapentin side effect? What are gabapentin side effects anyway?

Loading...

The most dangerous thing that could happen is an allergic reaction. If you start to feel difficulty with breathing, closing of the throat and swelling of lips, tongue or face then ask medical help immediately. Nausea is rather common side effect along with drowsiness, dizziness, tremor and double vision. You can still take gabapentin but consult with your doctor. Maybe he has better solution for your condition.
Reply

Loading...


What ever you do don't drink on this medication!!!!!!!!!!
Reply

Loading...


why is that ?.
Reply

Loading...

Gabapentin is an anti-epileptic medication, also called an anticonvulsant. It affects chemicals and nerves in the body that are involved in the cause of seizures and some types of pain.fever; swollen glands; painful sores in or around your eyes or mouth; difficulty breathing; swelling of your face, lips, tongue, or throat.

Reply

Loading...